# SDR AU010252

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Pin
- Condition: Failed
- Location: Impulse Coupling
- Part time: 189 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE MAGNETO IMPULSE COUPLING PIN MIGRATED OUT, ALLOWING THE FLANGE SECURING PIN AND FLANGE  TO FAIL. LOSS OF ENGINE OIL.
